Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

MIRENA

Posted by on Jun. 26, 2010 at 1:29 PM
  • 6 Replies

Okay so I got the Mirena put in and the doc said no sex for 6 weeks!!! I waited and no sex for 6 weeks!!! after that I thought I was having a normal period... and two months in I am exeriencing somthing realy weird!. I had a veryvery long and heavy period, followed by an ending. and two days later my period started again!!!!!!


Help me!!! is this normal... I know that the hormones are putting weird reactions in my body but I dont know. The doc said with the Mirena your period can become alot less to no preiod at all... and im having the opposite...

by on Jun. 26, 2010 at 1:29 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
Barronbaby
by on Jun. 26, 2010 at 1:32 PM
I had a simiar reaction and then I stopped getting a period and had mine in for 3 years if worried I would call the dr.
Posted on CafeMom Mobile
my3littlebabies
by Member on Jun. 26, 2010 at 1:33 PM
I had the same thing happen to me as well now I'm just spotting
Posted on CafeMom Mobile
tabbie-kat
by on Jun. 26, 2010 at 1:34 PM

its just teh mirena. i hate it, i couldnt lose weight for like a year after having it put in i just finally lost 10 pounds. i have horrible periods with it, and the most awful cramping imaginable, i mean i literally have to lay around when i get close to my period. it takes it a while for it to not come, mine has lasted 2 days longer than it use to, an it was really heavy for the first 10-11 months. hopefully it is straightening its self out and is adjusting in my body, i have heard from many people about weight gain and stuff, but some have had good stories and have lost tons of weight. good luck momma

HotMommaStout
by on Jun. 26, 2010 at 1:37 PM

Anything and everything is "Normal" with Mirena lol

I can't believe your doctor told you no sex for 6 weeks!!! Mine said use condoms for a week or two just do be on the safe side.

I don't have any periods on Mirena...well maybe like once a year at some random moment. But I bled for months after I first got it.

I love it...with one exception...MOOD SWINGS!!

tabbie-kat
by on Jul. 3, 2010 at 12:44 PM

ha my doctor told me 2 months before i had my baby to stop having sex if i was getting mirena!!

Quoting HotMommaStout:

Anything and everything is "Normal" with Mirena lol

I can't believe your doctor told you no sex for 6 weeks!!! Mine said use condoms for a week or two just do be on the safe side.

I don't have any periods on Mirena...well maybe like once a year at some random moment. But I bled for months after I first got it.

I love it...with one exception...MOOD SWINGS!!


Furby-new-mom
by on Jul. 3, 2010 at 12:59 PM

I had a friend get it from my same ob and she had it removed after two moths said she hated it. We didn't go into further discussion because we were talking about my birth control options after having my daughter. She said my ob would try to get me to get it. My six week check up was yesterday and they kept on trying to get me to get it. everyone in the office was like It won't cause side effects. I wonder if they get a commission or something form mirena. I had the depo shot once and it caused the same reaction in me. And they say it lessens your period right. Lol I chose no birth control. I hate what they have done to me in the past. You may need a diffrent form of b control. Call your ob about the side effects. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)